# SDR YTRR106626

- Difficulty date: October 6, 2005
- Submitted: November 7, 2005
- Operation: General aviation
- Aircraft: N2043B
- Make and model: Bell 206B-3
- Aircraft serial: 3355
- Aircraft time: 16,916 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support Fitting
- Part number: 206031417007005
- Condition: Broken
- Location: Vertical Fin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTH SUPPORTS FOR VERTICAL FIN ASSEMBLY BROKEN THROUGH LOWER MOUNTING HOLES.
